# SDR ASAA1057228

- Difficulty date: January 12, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 8,558 hours, 2,469 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC 1&2 WENT OUT DURING PREFLIGHT AND WILL NOT RE-INITIALIZE.  VERIFIED FAULT BOTH FMC 1&2 INOP PULLED CIRCUIT BREAKERS FOR FMC 1&2 MCDU AND COMPUTER RE-RACKED FMC 1&2 COMPUTERS RESET ALL CIRCUIT BREAKERS SYSTEM, OPS CHECK GOOD IAW MM 34 61 00.
